advertisement
Question
Posted by: Anna | 2011/09/10

Microval and worried

Hi Doc,

My baby is now just under 4months and before we feel prenant I was relying on the Natural family planing method. After baby was born my gyne recommened Microval as I am breastfeeding.
I am now almonst done with the second pack of Microval and my last period was the 4th August. I am now on day 32 of ni peroid. Should i be worried that i might be pregnant? Before i feel pregnant I had a 32-35day cycle, and I am taking my pill everyday at the same time. When i do forget i take it with-in 20min or so never later than 30min. Please help me doc i am very worried. Regards Anna.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Microval tends to give you irregular spotting or no periods at all, so this is normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/09/15

Microval tends to give you irregular spotting or no periods at all, so this is normal.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement